Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 37 | ISSUE 8 | PAGE 447
On the ac conductivity of slightly disordered one-dimensional conductors
The Austin-Mott formula for the frequency dependence of the conductivity is derived for the case of one-dimensional conductors containing disorder. It is shown under what circumstances the "pair approximation" is valid in these systems. The conditions, for which the two states making up a pair are statistically independent, are considered.




Permission given by American Institute of Physics is appreciated.